Back

Title
  • Generic bifurcations of framed curves in a space form and their envelopes
Creator

Ishikawa, Goo

Subject
  • Other Legendre duality
  • Other Adapted frame
  • Other Osculating frame
  • Other Tangent developable
  • NDC 415
PublisherElsevier B.V.
Date Issued 2012-02-01
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/2115/48588
Relation
  • isIdenticalTo DOI https://doi.org/10.1016/j.topol.2011.09.024
Journal
    • ISSN 0166-8641
    • Topology and its Applications
    159(2), 492-500
File
Oaidate2017-10-15T15:00:00Z